MathSciNet Relay Station
MathSciNet bibliographic data
MR1701818 35L65
Bressan, Alberto; Goatin, Paola Oleinik type estimates and uniqueness for $n\times n$ conservation laws. J. Differential Equations 156 (1999), no. 1, 26–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement